# SDR UALA2011042101926

- Difficulty date: April 21, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 43,144 hours, 11,574 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 167
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESS SPLIT DURING CLIMB L 11 PSI R 35 PSI AND DURING CRZ L 15 PSI R 25 PSI.  REPLACED LEFT PRSOV PER MM.  ACP'D ENG RUN PER JRH, BLEED SHIFT NORMAL, NO SPLIT NOTED.
